# SDR NACA2023060100003

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,568 hours, 14,665 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 2 ON STATUS SCREEN. PERFORMED BITE TEST AT CABIN PRESSURE CONTROLLER IAW B767 FIM 21-31 TASK 802 OPS CHECK NORMAL.
